Support for a metapopulation structure among mammals
Article first published online: 19 MAY 2009
© 2009 The Authors. Journal compilation © 2009 Mammal Society
Volume 39, Issue 3, pages 178–192, July 2009
How to Cite
OLIVIER, P. I., VAN AARDE, R. J. and FERREIRA, S. M. (2009), Support for a metapopulation structure among mammals. Mammal Review, 39: 178–192. doi: 10.1111/j.1365-2907.2009.00143.x
- Issue published online: 24 SEP 2009
- Article first published online: 19 MAY 2009
- Submitted 8 May 2008; returned for revision 24 November 2008; revision accepted 3 April 2009
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!